# SDR REXA2013092501948

- Difficulty date: September 25, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,541 hours, 9,223 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INNER WEB IS CHAFED ON LOWER FWD & AFT CORNERS.  BLENDED CHAFE ON FWD CARGO INNER WEB AND IS IN LIMITS IAW EA CRJ 952-01961, REF MESABA MM409 362971, PN CR3213-5-3.
